Alert archive / California / Flash Flood Warnings in 2010

Flash Flood Warning 31, NWS Las Vegas, NV

August 25, 2010San Bernardino County, California

NWS Las Vegas, NV issued this flash flood warning at Aug 25, 2010, 3:13 PM PDT for San Bernardino County, California. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 25, 2010, 3:13 PM PDT (22:13 UTC)
Expired
Aug 25, 2010, 5:15 PM PDT
In force
2 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County San Bernardino County, CA

The radar

The Las Vegas radar (KESX), 74 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted, in the capitals the NWS used until 2016.

205 
WGUS55 KVEF 252213
FFWVEF
CAC071-260015-
/O.NEW.KVEF.FF.W.0031.100825T2213Z-100826T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
313 PM PDT WED AUG 25 2010

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL SAN BERNARDINO COUNTY IN SOUTHEAST CALIFORNIA...
  THIS INCLUDES THE LOCATIONS OF...KELSO...CIMA...

* UNTIL 515 PM PDT

* AT 307 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  VERY HEAVY RAIN FROM THUNDERSTORMS EXTENDING ALL THE WAY FROM 
  KELBAKER ROAD JUST NORTH OF KELSO TO THE NIPTON AREA. VERY HEAVY 
  RAIN AND FLOODING ARE LIKELY ON KELBAKER ROAD...KELSO CIMA 
  ROAD...AND OTHER SECONDARY ROADS IN THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN DESERT TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. TURN AROUND...DONT DROWN. FIND ALTERNATE ROUTES.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN LAS
VEGAS.

&&

LAT...LON 3551 11552 3547 11522 3496 11558 3513 11598

$$

MORGAN
2 follow-up statements
030 
WGUS75 KVEF 252254
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
354 PM PDT WED AUG 25 2010

CAC071-260015-
/O.CON.KVEF.FF.W.0031.000000T0000Z-100826T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
354 PM PDT WED AUG 25 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM PDT FOR
CENTRAL SAN BERNARDINO COUNTY...

AT 348 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING HEAVY RAIN OVER KELSO CIMA ROAD AND 
KELBAKER ROAD. THE STORMS WERE BEGINNING TO WEAKEN...BUT RADAR 
ESTIMATED THAT ONE TO TWO INCHES OF RAIN HAD FALLEN SINCE 2 PM...AND 
RUNOFF IS EXPECTED TO CONTINUE.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KELSO AND 
CIMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN DESERT TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. SEVERAL INCHES OF SWIFTLY
FLOWING WATER CAN CARRY VEHICLES AWAY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN LAS
VEGAS.

&&

LAT...LON 3551 11552 3547 11522 3496 11558 3513 11598

$$

MORGAN
877 
WGUS75 KVEF 260007
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
507 PM PDT WED AUG 25 2010

CAC071-260016-
/O.EXP.KVEF.FF.W.0031.000000T0000Z-100826T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
507 PM PDT WED AUG 25 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 515 PM PDT FOR CENTRAL SAN
BERNARDINO COUNTY...

AT 506 PM PDT...RADAR INDICATED THAT RAIN HAD ENDED IN THE CIMA AREA 
AND HAD NEARLY ENDED IN KELSO. THEREFORE...THE FLASH FLOOD WARNING 
WILL BE ALLOWED TO EXPIRE AT 515 PM.

ANYONE TRAVELING ON KELBAKER ROAD...KELSO CIMA ROAD...OR OTHER 
SECONDARY ROADS IN THE AREA THIS EVENING SHOULD BE ALERT FOR WASHED 
OUT AREAS.

LAT...LON 3551 11552 3547 11522 3496 11558 3513 11598

$$

MORGAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 25, 9:02 AM PDT, 6 hours 11 minutes earlier.

Area forecast discussion, Aug 25, 9:02 AM PDT, 6 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
902 AM PDT WED AUG 25 2010

.SYNOPSIS...HIGH PRESSURE OVER THE REGION WILL LEAD TO ABOVE NORMAL
TEMPERATURES THROUGH THURSDAY. MONSOON MOISTURE WILL INCREASE
TODAY LEADING TO A FEW THUNDERSTORMS ACROSS SAN BERNARDINO AND
MOHAVE COUNTIES. ADDITIONAL MONSOONAL MOISTURE IS EXPECTED ON
THURSDAY WITH THUNDERSTORM CHANCES SPREADING ACROSS THE ENTIRE
REGION. AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM WILL DEVELOP
ALONG THE WEST COAST FRIDAY THROUGH SUNDAY WITH AN INCREASING
SOUTHWEST FLOW OVER THE AREA. THIS WILL PUSH MOISTURE INTO MAINLY
MOHAVE COUNTY WITH DRY CONDITIONS ELSEWHERE. BREEZY TO WINDY
CONDITIONS ALONG WITH A COOLING TREND CAN BE EXPECTED FRIDAY THROUGH
SUNDAY.
&&

.UPDATE...LATEST MODEL DATA SUPPORTS CURRENT FORECAST OF
THUNDERSTORM CHANCES MAINLY SOUTH AND EAST OF LAS VEGAS AND UP INTO
THE SIERRA. NO UPDATES ANTICIPATED THIS MORNING. -HARRISON
&&

.PREV DISCUSSION...
410 AM PDT WED AUG 25 2010

.SHORT TERM...TODAY THROUGH FRIDAY...THUNDERSTORMS WERE DEVELOPING
OVER FAR SOUTHERN MOHAVE COUNTY AND SOUTHWEST ARIZONA EARLY THIS
MORNING. THE 00Z AND 06Z NAM DEPICTED QPF AND A WEAK IMPULSE ALOFT
IN THIS AREA AND IT LOOKS LIKE IT HAS A HANDLE ON IT. A WEAK OUTFLOW
BOUNDARY FROM CONVECTION TUESDAY EVENING OVER ARIZONA COULD BE SEEN
ON SATELLITE AND RADAR LOOPS PUSHING UP THROUGH CLARK AND EASTERN
SAN BERNARDINO COUNTIES BETWEEN 08Z AND 10Z. PWAT VALUES UP TO AN
INCH HAVE PUSHED INTO CLARK AND EASTERN SAN BERNARDINO COUNTIES AND
WILL CONTINUE TO GRADUALLY INCREASE TODAY AND ESPECIALLY THURSDAY AS
LOW AND MID LEVEL FLOW TURNS MORE EAST-SOUTHEAST. THE NAM SOLUTIONS
SHOWS A MODEST INCREASE IN MOISTURE AND INSTABILITY ALONG WITH SOME
MID LEVEL CONVERGENCE IN NORTHEAST FLOW OVER CLARK AND SAN
BERNARDINO COUNTIES THIS AFTERNOON. WE SHOULD SEE ISOLATED
THUNDERSTORMS OVER THE SOUTHERN PART OF THE AREA AND EVEN UP INTO
THE SOUTHERN SIERRA THIS AFTERNOON. THURSDAY STILL LOOKS FAVORABLE
FOR 20-40 POPS ACROSS MUCH OF THE FORECAST AREA AS A WEAK
DEFORMATION ZONE SETS UP OVER SOUTHERN NEVADA AND SURROUNDING AREAS
BETWEEN HIGH PRESSURE CENTERS OVER THE SOUTHERN ROCKIES AND OFF THE
NORTHERN BAJA COAST. IN ADDITION...THE 400-200MB CIRCULATION NEAR
THE BAJA SPUR IS STILL FORECAST TO COME ACROSS SOUTHERN CALIFORNIA
AND BRUSH SOUTHERN NEVADA LATE THURSDAY. SOUTHWEST FLOW THEN
INCREASES FRIDAY AS A BROAD PACIFIC TROUGH DROPS INTO THE WEST
COAST. THIS WILL BEGIN TO PUSH MOISTURE OUT SOUTHEAST CALIFORNIA AND
SOUTHWEST NEVADA BUT WILL PROBABLY INCREASE VERTICAL SHEAR AND
SUPPORT SOME THUNDERSTORM ORGANIZATION OVER SOUTHEAST NEVADA FRIDAY
AFTERNOON. HIGH TEMPERATURES WILL HOLD CLOSE TO VALUES OBSERVED
TUESDAY THEN BEGIN TREND DOWNWARD FROM FRIDAY ON.
&&

.LONG TERM...FOR THE PERIOD BEGINNING SATURDAY...MODELS
REMAIN IN GOOD AGREEMENT AND SHOW GOOD CONTINUITY WITH PREVIOUS
RUNS...INDICATING AN ANOMALOUSLY DEEP TROUGH OF LOW PRESSURE ALONG
THE WESTERN COAST THIS WEEKEND. THE TROUGH AXIS WILL BE CENTERED
OVER THE FORECAST AREA BY MONDAY MORNING...AND IS PROGGED TO BE EAST
OF THE AREA BY TUESDAY AFTERNOON. ON SATURDAY...THE MAIN IMPACT OF
THIS FEATURE WILL BE ON SURFACE WINDS...WITH THE 700MB THERMAL
GRADIENT BETWEEN MEDFORD AND VEGAS AROUND 14C AND 700MB WINDS OF
40KTS ON AVERAGE...SATURDAY WILL BE BREEZY TO WINDY AREAWIDE. THE
LARGE INCREASE IN THE DRY SOUTHWESTERLY FLOW WILL REALLY SCOUR OUT
ANY MOISTURE...AND HAVE THUNDERSTORMS FORECAST ONLY ACROSS EASTERN
MOHAVE ON SATURDAY/SUNDAY. WINDS WILL BE STRONG ON SUNDAY AS
WELL...BUT NOT TO THE SAME MAGNITUDE AS EXPECTED SATURDAY. HEIGHTS
REALLY DROP LATE SUNDAY THROUGH MONDAY...AND WITH THAT WILL COME A
CHANCE OF SHOWERS/THUNDERSTORMS ACROSS THE SOUTHERN GREAT BASIN AS
THE COLD AIR ALOFT MOVES IN. TEMPERATURES WILL ALSO DROP...AND WITH
STANDARD DEVIATIONS RUNNING ABOUT 3 DEVIATIONS BELOW NORMAL ON
AVERAGE...IT IS NO SURPRISE THAT THE LATEST MODELS GUIDANCE IS
SHOWING SURFACE TEMPS ANYWHERE FROM 10 TO 15 DEGREES BELOW NORMAL BY
SUNDAY AND MONDAY. UPPER RIDGING WILL BEGIN TO BUILD BACK IN TUESDAY
AND RESULT IN TEMPS TRENDING BACK TO NEAR NORMAL WITH ABOVE NORMAL
TEMPS EXPECTED BY NEXT WEDNESDAY/THURSDAY.
&&

.AVIATION...FOR MCCARRAN...NO SIGNIFICANT WEATHER IS EXPECTED AT
THE TERMINAL TODAY...WITH RELATIVELY LIGHT WINDS AND MINIMAL CLOUD
COVER EXPECTED. ISOLATED TSRA POSSIBLE WILL BE POSSIBLE IN THE PEACH
SPRINGS AND DAGGETT APPROACH CORRIDORS. TSRA COVERAGE WILL BECOME
MORE WIDESPREAD ON THURSDAY WITH TSRA POSSIBLE IN ALL OF THE
APPROACH CORRIDORS AS WELL AS IN THE LAS VEGAS VALLEY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...ISOLATED TSRA WILL BE POSSIBLE ACROSS MOHAVE AND
SOUTHERN CLARK...AND SAN BERNARDINO COUNTY THIS AFTERNOON AND
EVENING. TSRA WILL BECOME MORE WIDESPREAD ON THURSDAY WITH ACTIVITY
POSSIBLE AREA-WIDE. GUSTY AND ERRATIC WINDS WILL BE POSSIBLE IN AND
NEAR ANY TSRA WITH LOWER CIGS AND VSBY UNDER HEAVIER ACTIVITY. &&

.FIRE WEATHER...SOUTHWEST FLOW WILL INCREASE FRIDAY AND SATURDAY AS
THE LONGWAVE TROUGH DEEPENS ALONG THE COAST. THIS FLOW WILL PUSH
MOISTURE BACK TO THE EAST WITH MINIMUM RELATIVE LIKELY DROPPING
BELOW 15 PERCENT BOTH DAY ACROSS SOUTHWEST NEVADA AND SOUTHEAST
CALIFORNIA. WINDS WILL BE INCREASING FRIDAY AFTERNOON WITH AREAS OF
GUSTS AROUND 35 MPH. WINDS WILL INCREASE EVEN MORE SATURDAY WITH
WIDESPREAD WIND GUSTS IN THE 35 TO 40 MPH RANGE...ESPECIALLY ACROSS
NEVADA AND ARIZONA. IF THE CURRENT MODEL TRENDS CONTINUE FIRE
WEATHER WATCHES AND RED FLAG WARNINGS WILL LIKELY BE NEEDED FOR SOME
ZONES.
&&

.CLIMATE...SO FAR THERE HAVE BEEN 124 DAYS AT MCCARRAN AIRPORT IN
WHICH MEASURABLE PRECIPITATION HAS NOT OCCURRED. THIS NOW RANKS AS
THE 12TH LONGEST SUCH STRETCH EVER ON RECORD. IF WE MANAGE TO GET
THROUGH TODAY WITHOUT ANY MEASURABLE PRECIPITATION AT MCCARRAN WE
WILL HAVE TIED FOR THE TENTH LONGEST SUCH STRETCH AT 125 DAYS. THE
RECORD FOR CONSECUTIVE DAYS WITHOUT MEASURABLE PRECIPITATION AT THE
OFFICIAL LAS VEGAS CLIMATE STATION IS 150 DAYS STARTING ON FEBRUARY
22ND 1959.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

ADAIR/KENNEDY

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Aug 25, 1:17 PM PDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LAS VEGAS NV
117 PM PDT WED AUG 25 2010

AZZ001>003-036-CAZ519>527-NVZ014>022-260700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
117 PM PDT WED AUG 25 2010 /117 PM MST WED AUG 25 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED TODAY. HOWEVER...
ISOLATED THUNDERSTORMS WILL OCCUR OVER THE FORECAST AREA
GENERALLY SOUTH OF I-15. THE SOUTHERN SIERRA NEVADA AND THE SPRING
MOUNTAINS OF SOUTHERN NEVADA WILL ALSO SEE ISOLATED THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF
THE AREA THURSDAY AFTERNOON AND EVENING AS INCREASING MOISTURE
COMBINES WITH A DISTURBANCE MOVING OVER SOUTHERN NEVADA. BREEZY TO
WINDY CONDITIONS WILL DEVELOP FRIDAY THROUGH MONDAY WHICH WILL
INCREASE THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS DURING
THE AFTERNOON AND EVENING HOURS. A FIRE WEATHER WATCH HAS BEEN
ISSUED FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FRIDAY
AFTERNOON AND EVENING ACROSS ESMERALDA AND CENTRAL AND SOUTHERN NYE
COUNTIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...SPOTTERS
ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS
ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Aug 25, 12:51 PM PDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1251 PM PDT WED AUG 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             3 N WIKIEUP             34.75N 113.62W
08/24/2010  E0.88 INCH       MOHAVE             AZ   PUBLIC

0315 PM     TSTM WND DMG     3 N WIKIEUP             34.74N 113.62W
08/24/2010                   MOHAVE             AZ   NWS STORM SURVEY

            A NATIONAL WEATHER SERVICE EMPLOYEE TRAVELED TO WIKIEUP
            TO INSPECT THUNDERSTORM DAMAGE AND FOUND A SHED BLOWN
            OVER AND A ONE FOOT DIAMETER TREE DOWNED BY THUNDERSTORM
            WINDS.

0315 PM     NON-TSTM WND GST WIKIEUP                 34.70N 113.62W
08/24/2010  E70.00 MPH       MOHAVE             AZ   DEPT OF HIGHWAYS

            ADOT WORKERS ESTIMATED 60 TO 70 MPH WIND GUSTS FROM A
            THUNDERSTORM IN WIKIEUP.

0315 PM     TSTM WND DMG     WIKIEUP                 34.70N 113.62W
08/24/2010                   MOHAVE             AZ   DEPT OF HIGHWAYS

            SEVERAL TREES AND POWER LINES WERE KNOCKED DOWN BY
            THUNDERSTORM WINDS IN WIKIEUP. HIGHWAY 93 WAS CLOSED AS A
            RESULT.

&&
DELAYED REPORTS FROM A THUNDERSTORM THAT MOVED WESTWARD TUESDAY
AFTERNOON NEAR WIKIEUP.

STACHELSKI
Local storm report, Aug 25, 12:55 PM PDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
1255 PM PDT WED AUG 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             3 N WIKIEUP             34.75N 113.62W
08/24/2010  E0.88 INCH       MOHAVE             AZ   PUBLIC

0315 PM     TSTM WND DMG     3 N WIKIEUP             34.74N 113.62W
08/24/2010                   MOHAVE             AZ   NWS STORM SURVEY

            A NATIONAL WEATHER SERVICE EMPLOYEE TRAVELED TO WIKIEUP
            TO INSPECT THUNDERSTORM DAMAGE AND FOUND A SHED BLOWN
            OVER AND A ONE FOOT DIAMETER TREE DOWNED BY THUNDERSTORM
            WINDS.

0315 PM     TSTM WND DMG     WIKIEUP                 34.70N 113.62W
08/24/2010                   MOHAVE             AZ   DEPT OF HIGHWAYS

            SEVERAL TREES AND POWER LINES WERE KNOCKED DOWN BY
            THUNDERSTORM WINDS IN WIKIEUP. HIGHWAY 93 WAS CLOSED AS A
            RESULT.

0315 PM     TSTM WND GST     WIKIEUP                 34.70N 113.62W
08/24/2010  E70.00 MPH       MOHAVE             AZ   DEPT OF HIGHWAYS

            ADOT WORKERS ESTIMATED 60 TO 70 MPH WIND GUSTS FROM A
            THUNDERSTORM IN WIKIEUP.

&&
DELAYED REPORTS FROM A THUNDERSTORM THAT MOVED WESTWARD TUESDAY
AFTERNOON NEAR WIKIEUP.

STACHELSKI

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 3:14 PM PDTFlash Flood WarningVEFSan Bernardino61 min
Aug 25, 3:49 PM PDTFlash Flood WarningVEFInyo116 min
Aug 25, 3:53 PM PDTAreal Flood AdvisoryVEFSan Bernardino59 min

Nearby

Flash Flood Warnings in California, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.